# SDR DALA2023062605097

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,810 hours, 32,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: SEAT 33D. CORRECTIVE ACTION: RE-SECURED LIGHT PER A320 AMM 33-52. OK FOR SERVICE. (2832458)
